A note to a theorem by K. Sekigawa

Oldřich Kowalski

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 1, page 85-88
  • ISSN: 0010-2628

How to cite


Kowalski, Oldřich. "A note to a theorem by K. Sekigawa." Commentationes Mathematicae Universitatis Carolinae 030.1 (1989): 85-88. <http://eudml.org/doc/17701>.

author = {Kowalski, Oldřich},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {curvature tensor; condition P(1); symmetric space; group space},
language = {eng},
number = {1},
pages = {85-88},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A note to a theorem by K. Sekigawa},
url = {http://eudml.org/doc/17701},
volume = {030},
year = {1989},

AU - Kowalski, Oldřich
TI - A note to a theorem by K. Sekigawa
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 1
SP - 85
EP - 88
LA - eng
KW - curvature tensor; condition P(1); symmetric space; group space
UR - http://eudml.org/doc/17701
ER -


  1. Ambrose W., Singer I. M., On homogeneous Riemannian manifolds, Duke Math. J. 25 (1958), 647-669. (1958) Zbl0134.17802MR0102842
  2. Kobayashi S., Nomizu K., Foundations of Differential Geometry I, Interecience Publishers, New York, 1963. (1963) Zbl0119.37502MR0152974
  3. Sekigawa K., On the Riemannian manifolds of the form B X f F , Kodai Math. Sem. Rep. 26 (1975), 343-347. (1975) Zbl0304.53019MR0438253
  4. Sekigawa K., On some 3-dimensional curvature homogeneous spaces, Tensor, N.S. 31 (1977), 87-97. (1977) Zbl0356.53016MR0464115
  5. Singer I. M., Infmitesimally homogeneous spaces, Comm. Pure Appl. Math. 13 (1960), 685-697 (1960) MR0131248
  6. Takagi H., On curvature homogeneity of Riemannian manifolds, Tohoku Math. J. 26 (1974), 581-585. (1974) Zbl0302.53022MR0365417
  7. Takagi H., Conformally flat Riemannian manifolds admitting a transitive group of isometries, Tohoku Math. J. 27 (1975), 103-110. (1975) Zbl0323.53037MR0442852
  8. Tricerri F., Vanhecke L., Homogeneous Structures on Riemannian Manifolds, London Math. Society Lecture Note Series, Vol. 83, Cambridge University Press, 1983. (1983) Zbl0509.53043MR0712664

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.